[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
Time: 11:44:10 PM
Remote Name: 126.96.36.199
I found this site the exact same way you did. My sister rather than my Doctor figured it out. I suggest reading all the entries, if you haven't yet, because you can see it has a wide range of symptoms in people.
Congratulations on your new baby, try not to let this issue cloud that important event for you. I am actually relieved to find out about this because I wrongly believed that I had adverse reactions to Novacaine (lidocaine, etc.) and it turns out it is the injection instead that prompts the response (in my case, profound dizzyness or passing out depending on my position when I get the shot). Now I can have my dental work done, just need to make sure I am lying down. Identifying the triggers is a big part of the solution for me. I also thought I was a queezy person, got light-headed when some people described their back surgery, etc., and I see through this site that others share that experience. I just tell people to drop it now, or I leave the conversation before it happens.
If you think back, can you identify any other possible related incidents? If not, you just may be (naturally) traumatized by the procedure you went through, and this could be an isolated event for you. Your body has been through a lot lately, and the hormones haven't evened out yet either. Take care, and let us know how you are doing.
From: David S
I have been having the same episodes that you are all describing for about 3 years. I do not pass out at the sight of blood however and considered myself an extreme person.( I.E caving, scuba diving, Parasailing) Now I am scared to drive without someone being with me. Most doctors have been totally worthless!! However recently I had an episode and the doctors noticed that my potassium levels were low. My blood pressure had been at 60/40 for about 2 hours..they gave me a potassium supplement and within 20 minutes I was feeling much better. They put me on pottasium supplements and sent me on my way. I visited my local doctor who blew me off..the next day I had another episode. This time my magnesium levels were critically low. (Keep in mind that I have had hundreds of blood tests and they were always normal) Turns out with a little research that your body cannot hold potassium without magnesium. This wonderful E.R doctor told me that this was a huge problem and that this can make my heart stop beating. He told me to take it seriously and not let any doctor blow this off. I called my local physician and he refused to see me. I am now taking 400-800mg of potassium and magnesium per day...I have had 1 episode and I took a potassium tablet and it went away. I did not pass out. The gatorade had both potassium and magnesium..this is why it helps!! Why no one has put this together before now I dont understand. Look up hypokylemia (lack of potassium) or hypomagesiua (lack of magensium ) The symptoms are identical to vasovagal syndrome. Oh by the way lack of magnesium and potassium can cause ANXIETY attacks since they help the body product seratonin!!! Which I was also diagnosed with. I have only been on the supplements for a few weeks and I feel quite a bit better. Could some of you try this too and see if it works for you. Lets cure this damn thing and quite making pharmacutical companies billions! Email me directly firstname.lastname@example.org
After waking up from dozing off on my couch, I got up, turned my television off, and proceeded to retire to my bedroom for the night. I stopped to go to the bathroom for a last minute pee when I passed out. When I regained conciousness, my hand was in my toilet and my mouth was bleeding from hitting something on the way down. Couriously enough, my pants were up so i can't pinpoint the exact time I felt it coming on. The Scariest part is I'm only 21 and a member of the Armed Forces (Army) and thought I was relatively healthy. Anyone with any advice or somewhere for me to turn please contact me at email@example.com